Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The cohomology of a subalgebra of the Steenrod algebra


Author: Arunas L. Liulevicius
Journal: Trans. Amer. Math. Soc. 104 (1962), 443-449
MSC: Primary 55.34
MathSciNet review: 0149476
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958), 180–214. MR 0096219
  • [2] J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20–104. MR 0141119
  • [3] -, Stable homotopy theory (Mimeo. notes), University of California, Berkeley, Calif., 1961.
  • [4] John Milnor, The Steenrod algebra and its dual, Ann. of Math. (2) 67 (1958), 150–171. MR 0099653
  • [5] C. T. C. Wall, Resolutions for extensions of groups, Proc. Cambridge Philos. Soc. 57 (1961), 251–255. MR 0178046

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.34

Retrieve articles in all journals with MSC: 55.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0149476-9
Article copyright: © Copyright 1962 American Mathematical Society